MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® VARICELLA-ZOSTER IGG 60 T; VIDAS VARICEL. ZOSTER IGG 60 T - 30217

BIOMERIEUX SA VIDAS® VARICELLA-ZOSTER IGG 60 T; VIDAS VARICEL. ZOSTER IGG 60 T - 30217
Model Number 30217
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in (b)(6) notified biomérieux of a false negative varicella-zoster igg (vzg)result in association with the vidas® varicella-zoster igg 60 t (ref 30217).The specific lot number was not provided.There is no indication or report from the laboratory that the false negative vzg result led to any adverse event related to the patient's state of health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
A customer in the united kingdom reported a false negative varicella-zoster igg result in association with vidas® varicella-zoster igg 60 t ref 30217) the lot was not specified.The impacted lot number and patient reports were requested but not provided.Biomerieux reviewed performance fault codes, capa, and nonconformities in association with vidas® varicella-zoster igg 60 t (ref 30217).This review did not identify any associated capa nonconformity associated with false negative results.Biomerieux performed internal testing using four (4) positive samples on batches that expire in 2019 and 2020.All samples tested obtained within specification results.The root cause could not be determined as the impacted lot number and sample were not provided.Vidas® varicella-zoster igg 60 t (ref 30217) is performing within specification.See section h10.

Brand Name
VIDAS® VARICELLA-ZOSTER IGG 60 T
Common Device Name
VIDAS VARICEL. ZOSTER IGG 60 T - 30217
Manufacturer (Section D)
BIOMERIEUX SA
376 chemin de l'orme
marcy l etoile 69280
FR  69280
MDR Report Key9433916
Report Number8020790-2019-00072
Device Sequence Number18950001
Product Code LFY
UDI-Device Identifier03573026064518
UDI-Public03573026064518
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30217
Device Catalogue Number30217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1